Piriton Hayfever & Allergy Tablets
  • Piriton Hayfever & Allergy Tablets
  • Piriton Hayfever & Allergy Tablets
  • Piriton Hayfever & Allergy Tablets

Piriton Hayfever & Allergy Tablets Piriton Hayfever & Allergy Tablets

30 Tablets 

Shop and save on larger sizes and multipacks

£3.59

Shop and save on larger sizes and multipacks

In Stock
Delivery information Product #0002031

Please note images are for illustration purposes and may differ from the product(s) you receive

Piriton Allergy Tablets are antihistamine tablets that can be used to treat the symptoms of hay fever and other allergies. Piriton Allergy Tablets also relieve the itchy skin rash of chickenpox. They are suitable for adults and children aged 6 years and over.

Piri

Piriton Allergy & Hayfever Tablets

Piriton Allergy Tablets act as an antihistamine to keep you free from allergy symptoms. It contains the active ingredient Chlorphenamine which relieves the symptoms of allergies and itchy skin rashes.

An effective, reliable hay fever and allergy medication, you can purchase Piriton Allergy Tablets over-the-counter and without a prescription. 

How Does Piriton Hayfever Tablets Relieve Allergy Symptoms? 

Piriton Allergy Tablets contain Chlorphenamine as an antihistamine an active ingredient. Chlorphenamine works to reduce the effects of histamines when you have an allergic reaction and relieve you of the symptoms. 

What is Piriton tablets effective for?

  • Hayfever
  • Dust mites and mould spore allergies
  • Nettle rashes and hives
  • Skin allergies and dermatitis
  • Prickly heat and heat rash
  • Allergic reactions to certain foods or food additives
  • Medicine reactions
  • Insect bites and stings
  • Itching caused by chickenpox

Who is Piriton Hayfever Tablets Suitable for?

This Piriton product is suitable for adults and children aged 6 years and over. You must be at least 16 years old to purchase this product.

Approved by Anju Gill -Pharmacist on the 08/04/2021.
For more information, view our medical team

How to take Piriton Allergy Tablets:

Adults (including the elderly) and children aged over 12 years: Take one tablet every 4 to 6 hours.

  • Do not take more than 6 tablets in 24 hours.
  • Children aged 6 to 12 years: Give 1/2 tablet every 4 to 6 hours.
  • Do not give more than 6 half tablets in 24 hours.
  • Children under 6 years of age: Not recommended.

If you (or someone else) swallow a lot of the tablets all together, or if you think a child has accidentally swallowed any of the tablets, contact your nearest hospital casualty department or your doctor immediately.

Do not drive if it is you who has taken too many tablets. Take these tablets with you so that the doctor can see what has been taken.

If you forget to take a tablet, take one as soon as you remember, unless it is nearly time to take the next one. Never take two doses together. Take the remaining doses at the correct time.

Do not take Piriton Tablets: • if you have ever had an allergic reaction to antihistamines or to any of the ingredients  • if you have taken monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last two weeks • If you are taking other medicines containing other antihistamines, including products for the relief of colds and coughs. Take special care with Piriton Tablets • Talk to your doctor before you take these tablets if you have very high blood pressure, heart disease, epilepsy, glaucoma, enlarged prostate, liver disease, kidney disease, bronchitis, asthma, bronchiectasis or chronic lung disorders (difficulty in breathing and cough that won’t go away). • Avoid drinking alcohol with this medicine. • Do not drive or operate machinery if the tablets make you feel drowsy, dizzy or if you experience blurred vision.

 • If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before using Piriton Tablets. If you are taking other medicines Talk to your doctor or pharmacist before using this medicine if you are taking any prescribed medicines; particularly phenytoin (for epilepsy) or medicines for anxiety or to help you sleep.

Pregnancy and breast feeding Talk to your doctor before taking Piriton Tablets if you are pregnant or breast feeding

Like all medicines, Piriton Tablets can have side effects, but not everybody gets them.

Children and older people are more prone to side effects. Stop using this product and consult your doctor if you experience: Allergic reaction which can be severe.

 Signs include: • Raised and itchy rash (hives) • Swelling, sometimes of the face or mouth causing difficulty in breathing • Collapse These reactions are rare. Possible side effects: Very Common (affects more than 1 in 10 people) • drowsiness and sedation

 Common (affects between 1 in 10 and 1 in 100 people) • disturbance in concentrating, un-coordination, dizziness, headache • blurred vision • feeling or being sick, dry mouth • fatigue

Other side effects may include: allergic reactions, swelling of the skin, loss of appetite, confusion, excitation, irritability, nightmares, low blood pressure, thickening of phlegm, vomiting, abdominal pain, diarrhoea, indigestion or upset stomach, itchy skin, rash, sensitivity to the sun, muscle twitching, muscle weakness, difficulty passing water, chest tightness, low blood count, bruising, hepatitis (severe stomach pain, nausea or vomiting and loss of appetite and/or jaundice (yellow colouring of the skin or the whites of the eyes)).

 If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet.

You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects you can help provide more information on the safety of this medicine

Piriton Allergy Tablets are round, yellow tablets engraved on one side with a P above the break line.
Each tablet contains the active ingredient: Chlorphenamine maleate 4 mg.
 
Other ingredients: Lactose, maize starch, yellow iron oxide (E172), magnesium stearate and water.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Piriton Hayfever & Allergy Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Piriton Hayfever & Allergy Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Easy

Easy to order and fast delivery.

0 out of 0 people found this useful. Yes No Report abuse
 rated Piriton Hayfever & Allergy Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Speedy delivery

Good service

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Tablets that work well.

Allergy tablets that do exactly what the box says they do.

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply